# SDR 2WAA2018071100001

- Difficulty date: July 8, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N808WA
- Make and model: Doug MD 83
- Aircraft serial: 53044
- Aircraft time: 41,365 hours, 29,507 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENGINE OIL PRESSURE LIGHT ILLUMINATED. RT ENGINE OIL QTY INDICATE "0" PERFORMED QRH.
